# SDR 2007UALA00374

- Difficulty date: February 8, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 38,516 hours, 13,610 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Condition: Cracked
- Location: Nr 2 Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 INBOARD REVERSER AT 7:00 POS FRAME IS CRACKED IN HALF.  AFT END OF CASCADE VANES ATTACH TO FRAME. [5-1-07]  REPLACED FRAME DURING HMV. FRAME HAS HISTORY IN THE INDUSTRY OF CRACKING, SERVICE BULLETIN IAE V2500-NAC-78-0209 ADDRESSES PART OF THE ISSUE . THE ROOT CAUSE IS VIBRATION INDUCED FATIQUE DUE TO LOOSE LOWER AND UPPER ATTACHMENT POINTS. A THRUST REVERSER HEALTH CHECK TO CHECK THE SUPPORT BUSHINGS EVERY CCK IS BEING INSTITUTED. SERVICE BULLETIN 78-0209 IS ALSO INCORPORATED INTO THE HEALTH CHECK.
